i started the combined Microgynon contraceptive pill approx 4 months ago, i have missed a day or two on a rare occasion this month. me and my boyfriend not using condom's as i am on the pill and we trust each other as have been together about a year. However this month i have started to bleed earlier than usual I.e i came on my period a day before i was due to start my break from the pill. its quite heavy and i am experiencing cramps and back ache as usual but i don't understand why i have started menstruating this fast?
A response would be greatly appreciated as i'm slightly worried thank you.
When i started the same pill it was similiar...its just your body adjusting to the hormone changes..now i have rdgular less heavy and none painful periods.everything should be fine =]If nothing gets better though youvshould tell your doctor and tryba different kind of pill or contraceptive.
i am having the same problem, i started my second pack back-to-back with my first with no problems. Half way through pack 2 and have been on my period for the last 2 1\2 weeks now and it is as heavy as my periods before i started taking the pill i am started to get really annoyed now as i thought this was going to stop/make my period lighter.
P.S my boyfriend too is starting to hate the fact that i ever went on the pill i dont know what to do, should i stop taking the pill and give myself a break? or just continue and hope every morning that it is going to stop?